# SDR SWAA2025092605811

- Difficulty date: August 18, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BTW BS 947 TO BS 967 LBL 51 WL 208.1 AT AFT GALLEY AREA.  REPLACED INTERCOSTAL LOCATED BTW BS 947 TO BS 967 LBL 51 WL 208.1 AT AFT GALLEY AREA IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 147A5650 SHEET: 55 REV: A.
